Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. W. S. Cassels
Title: Rational quadratic forms
Additional book information: London Mathematical Society Monographs No. 13, Academic Press, London-New York-San Francisco, 1978, xvi + 413 pp., $36.50.

Review Information:

Reviewer: O. T. O'Meara
Journal: Bull. Amer. Math. Soc. 3 (1980), 741-745
DOI: https://doi.org/10.1090/S0273-0979-1980-14810-7